# SDR SWIA2020020648255

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT STRUCTURE AT FS 625.3 LBL 45 WL 73.5   (C-CHECK) RO 2/04/2020   UPON FURTHER EVALUATION NO CORROSION FOUND. FLOOR SUPPORT STRUCTURE FOUND TO BE CRACKED AT F.S. 621.00 LBL 45 REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE AT F.S 621.00 FROM LBL 30 TO LBL 45 PER BOMBARDIER REO.  ACCOMPLISHED PRESSURIZATION LEAK CHECK OF REPAIR FASTNERS.  LEAK CHECK: GOOD  IAW CRJ-200 AMM.
